# SDR C2XA11TY029

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 13,947 hours, 9,005 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CENTER OF VENTRAL TANK HAS CHAFE DAMAGE.  BLENDED OUT CHAFED AREA AND MEASURED.  FOUND TO BE WITHIN LIMITS.  RESTORED TO ORIGINAL FINISH IAW EC2810-01053.
